Dr Sergey Shindin

Sergey Shindin


Dr. S. Shindin works in the field of Numerical Analysis and its publications. The earlier research was focused on numerical methods for ODEs and DAEs. Current research interests are in the field of spectral methods for PDEs, approximation theory and their applications to math biology and related fields. 

 Position:   Lecturer
 Qualifications:   Ph.D. (2002) in Physics and Mathematics
M.Sc in Applied math (1998)
Telephone:   031 260 1362

Recent Publications:


J. Banasiak, N. Parumasur, W.D. Poka, S. Shindin: "Pseudospectral Laguerre approximation of transport-fragmentation equations", Appl. Math. Comput., 239 (2014), pp. 107–125.

J. Banasiak, A. Goswami, S. Shindin: "Singularly perturbed population models with reducible migration matrix: 2. Asymptotic analysis and numerical simulations", Mediterr. J. Math., published online (2013), DOI 10.1007/s00009-013-0319-4.

J. Banasiak, A. Goswami, S. Shindin: "Aggregation in age and space structured population models: An asymptotic analysis approach", J. Evol. Equ., 11 (2011), pp. 121-154.

Contact Webmaster | View the Promotion of Access to Information Act | View our Privacy Policy
© University of KwaZulu-Natal: All Rights Reserved